Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Mselati, Benoît, 1977- author.

Title Classification and probabilistic representation of the positive solutions of a semilinear elliptic equation / Benoît Mselati.

Publication Info. Providence, Rhode Island : American Mathematical Society, 2004.
©2004

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (146 pages) : illustrations.
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; Volume 168, Number 798
Memoirs of the American Mathematical Society ; Volume 168, Number 798.
Note "March 2004, Volume 168, Number 798 (third of 4 numbers)."
Bibliography Includes bibliographical references and index.
Note Description based on print version record.
Subject Differential equations, Elliptic.
Genre/Form Electronic books.
Other Form: Print version: Mselati, Benoît, 1977- Classification and probabilistic representation of the positive solutions of a semilinear elliptic equation. Providence, Rhode Island : American Mathematical Society, c2004 xv, 121 pages Memoirs of the American Mathematical Society ; Volume 168, Number 798. 9780821835098 2003066058
ISBN 9780821835098
9781470403966 (e-book)

 
    
Available items only